Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 36, NWS Grand Rapids, MI

November 6, 2011

NWS Grand Rapids, MI issued this gale warning at Nov 6, 2011, 3:09 AM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2011, 3:09 AM EST (08:09 UTC)
Expired
Nov 6, 2011, 9:47 PM EST
In force
19 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WHUS73 KGRR 060809
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 AM EST SUN NOV 6 2011

LMZ847>849-061615-
/O.UPG.KGRR.SC.Y.0081.000000T0000Z-111107T1200Z/
/O.NEW.KGRR.GL.W.0036.111106T0809Z-111107T0300Z/
/O.NEW.KGRR.SC.Y.0082.111107T0300Z-111107T1200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
309 AM EST SUN NOV 6 2011

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH GALES TO 35 KNOTS THROUGH THIS EVENING DECREASING
  TO 30 KNOTS OVERNIGHT.

* WAVES...3 TO 5 FEET INCREASING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-061615-
/O.CON.KGRR.SC.Y.0081.000000T0000Z-111107T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
309 AM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTH TO 30 KNOTS.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
3 follow-up statements
669 
WHUS73 KGRR 061501
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1001 AM EST SUN NOV 6 2011

LMZ847>849-062315-
/O.CON.KGRR.GL.W.0036.000000T0000Z-111107T0300Z/
/O.CON.KGRR.SC.Y.0082.111107T0300Z-111107T1200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1001 AM EST SUN NOV 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY...

* WINDS...SOUTH GALES TO 35 KNOTS THROUGH THIS EVENING 
  DECREASING TO 30 KNOTS OVERNIGHT. 

* WAVES...3 TO 5 FEET INCREASING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-062315-
/O.CON.KGRR.SC.Y.0081.000000T0000Z-111107T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1001 AM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTH TO 30 KNOTS.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
697 
WHUS73 KGRR 062051
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EST SUN NOV 6 2011

LMZ847>849-070500-
/O.CON.KGRR.GL.W.0036.000000T0000Z-111107T0300Z/
/O.CON.KGRR.SC.Y.0082.111107T0300Z-111107T1200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
351 PM EST SUN NOV 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY...

* WINDS...SOUTH GALES TO 35 KNOTS THROUGH THIS EVENING 
  DECREASING TO 30 KNOTS OVERNIGHT. 

* WAVES...3 TO 5 FEET INCREASING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-070500-
/O.CON.KGRR.SC.Y.0081.000000T0000Z-111107T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
351 PM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTH TO 30 KNOTS.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
654 
WHUS73 KGRR 070247
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EST SUN NOV 6 2011

LMZ847>849-071100-
/O.CAN.KGRR.GL.W.0036.000000T0000Z-111107T0300Z/
/O.EXT.KGRR.SC.Y.0082.111107T0247Z-111107T1200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
947 PM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
GALE WARNING. 

* WIND...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST 10 TO 20 KNOTS.

* WAVES...5 TO 8 FEET FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-071100-
/O.CON.KGRR.SC.Y.0081.000000T0000Z-111107T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
947 PM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST 10 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 6, 2:50 AM EST, 19 minutes earlier.

Area forecast discussion, Nov 6, 2:50 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 AM EDT SUN NOV 6 2011

LATEST UPDATE...ALL BUT AVIATION...

.SYNOPSIS...(350 AM EDT SUN NOV 6 2011)
LOW PRESSURE OVER THE NORTHERN PLAINS WILL PUSH A COLD FRONT TOWARD
LOWER MICHIGAN. ANOTHER LOW IN WEST TEXAS WILL MOVE NORTHEAST ALONG
THE FRONTAL BOUNDARY AND BRING RAIN TO THE REGION MONDAY NIGHT
THROUGH THURSDAY. SOME OF THE RAIN MAY MIX WITH WET SNOW LATE
WEDNESDAY NIGHT AND EARLY THURSDAY.

&&

.SHORT TERM...(350 AM EDT SUN NOV 6 2011)
(TODAY THROUGH TUESDAY)
FORECAST CONCERNS DEAL WITH THE APPROACHING FRONTAL BOUNADRY AND LOW
PRESSURE SYSTEM MOVING NORTH FROM WRN TEXAS.

HIGH PRESSURE REMAINS LARGELY IN CONTROL OF OUR WEATHER TODAY. WE/LL
SEE TEMPERATURES WELL ABOVE AVERAGE AROUND 60 ALONG WITH SOME
SUNSHINE. ECMWF/GFS/NAM ARE IN GOOD AGREEMENT TONIGHT THROUGH
TUESDAY AND SHOW A SRN STREAM WAVE MOVING NORTHEAST TOWARD THE
GREAT LAKES AND PHASING WITH A NRN STREAM WAVE BY WEDNESDAY.

THE LOW OVER THE NRN PLAINS IS MOVING NORTHEAST TOWARD CANADA AND
WILL PUSH A WEAK COLD FRONT ACROSS NRN LWR TONIGHT.  SOUTH FLOW
BEHIND THE DEPARTING EAST COAST HIGH WILL DRAW MOISTURE NWD OVER THE
FRONT ACROSS NRN IL/INDIANA TONIGHT. I THINK MOST OF THE CWA WILL BE
DRY TONIGHT. HOWEVER...SOME OF IT MAY MOVE ACROSS THE FAR SRN CWA SO
WE HAVE CHC POPS THERE. STRONG ISENTROPIC LIFT AHEAD OF THE TEXAS
LOW WILL QUICKLY SATURATE THE ATMOSPHERE AND RAIN WILL SPREAD NORTH
FROM THE LOWER MISSISSIPPI VALLEY MONDAY AFTERNOON THROUGH TUESDAY.
MODELS SHOW THE HEAVIEST RAIN JUST NORTH OF THE BOUNDARY FROM NRN IL
TO NRN LWR NORTH OF A MKG-MOP LINE. IN FACT...TUESDAY AFTERNOON MAY
BE DRY OVER THE FAR SE CWA DUE TO THE FRONTAL BOUNDARY BEING PUSHED
NORTH OVER NRN LWR.

&&

.LONG TERM...(350 AM EDT SUN NOV 6 2011)
(TUESDAY NIGHT THROUGH SATURDAY)
LITTLE QUESTION IT WILL RAIN WEDNESDAY AS THAT STRONG SYSTEM PASSES
WEST OF HERE. THE COLD FRONT SWEEPS THROUGH LATE IN THE DAY ON
WEDNESDAY. SOME QUESTION AS TO WHETHER OR NOT ENOUGH INSTABILITY
WILL GET THIS FAR NORTH FOR THUNDERSTORM WEDNESDAY.  ALSO SOME
QUESTION AS TO HOW MUCH CYCLONIC FLOW WE WILL HAVE BEHIND THE SYSTEM
FOR LAKE EFFECT RAIN/SNOW SHOWERS WEDNESDAY NIGHT INTO THURSDAY.

IT SEEMS THE ECMWF IS THE STRONGEST OF THE MODELS ON THIS WEDNESDAY
SYSTEM SINCE IT HAS BETTER JET COUPLING THAN THE NAM OR GFS WITH THE
JET BEING EJECTED INTO THE FRONT SIDE OF THE UPPER WAVE. THE
CANADIAN GEM IS MORE LIKE THE ECMWF. THE  BAD NEWS IS WE DID NOT GET
THE ECMWF FROM THE  4/12Z...5/00Z AND 5/12Z SO THERE IS NO
CONTINUITY TO LOOK AT FROM THE ECMWF. EVEN SO.... THIS SYSTEM
CURRENTLY LOOKS STRONG ON THE WATER VAPOR IMAGES OVER OREGON AND
CALIFORNIA AT 06Z.  ALL THE MODELS MERGE THE NORTHERN AND SOUTHERN
STREAM BY WEDNESDAY EVENING ANYWAY. SO I WOULD FAVOR THE STRONGER
ECMWF AND GEM SOLUTIONS.

AS FOR HOW MUCH DIFFERENCE THIS WOULD MAKE TO OUR SURFACE WEATHER...
GOOD QUESTION. NO MATTER WHAT IT WILL RAIN WEDNESDAY.  THE GFS WOULD
HAVE MOST OF THE RAIN WEDNESDAY MORNING. THE CANADIAN AND ECMWF THE
SHOWERS WOULD BE MOSTLY IN THE AFTERNOON. ONE COULD ARGUE THE ECMWF
AND CANADIAN WOULD BRING MORE UNSTABLE AIR FARTHER NORTH AND
INCREASE THE RISK OF THUNDERSTORM TOO. THE MORE WRAPPED UP STORM
WOULD BRING THE BETTER CHANCE OF LAKE ENHANCED SHOWERS WEDNESDAY
NIGHT INTO THURSDAY. THERE WOULD ALSO BE A BETTER CHANCE OF GETTING
COLDER AIR FARTHER SOUTH SO WE WOULD HAVE A BETTER CHANCE OF MIXED
RAIN AND SNOW SHOWERS WEDNESDAY NIGHT. I PUSHED THE GRIDS IN THAT
DIRECTION (MIXED RAIN AND SNOW WEDNESDAY NIGHT).

SHORTWAVE RIDGING WILL PREVAIL BY THURSDAY NIGHT INTO FRIDAY. SO
QUIET WEATHER SEEMS GOOD IN THAT TIME FRAME. THE ECMWF HAS CLIPPER
SYSTEM LATER FRIDAY INTO EARLY SATURDAY. THE GFS IS MUCH WEAKER ON
THAT SYSTEM TOO. FOR NOW I FAVORED THE DRIER SOLUTION THERE.

&&

.AVIATION...(1215 AM EDT SUN NOV 6 2011)
VFR CONDITIONS ARE FORECAST THROUGH THE NEXT 24 HOURS. HIGH CLOUDS
WITH BASES ABOVE 20000FT ARE EXPECTED THE REMAINDER OF TONIGHT AND
MOST OF SUNDAY. STRATOCU WITH BASES OF 4000-5000FT WILL SPREAD IN
FROM THE WEST SATURDAY EVENING AHEAD OF A WEAKENING COLD FRONT.

WINDS WILL BE THE MAIN STORY THE NEXT 24 HOURS...WITH SOUTHERLY
WINDS OF 15 TO 30 KNOTS EXPECTED FROM 14Z ON SUNDAY THROUGH SUNSET.

&&

.MARINE...(350 AM EDT SUN NOV 6 2011)
WINDS ARE EXPECTED TO INCREASE TO GALES NORTH OF GRAND HAVEN TODAY.
WE UPGRADED THE SCA TO A GALE WARNING NORTH OF GRAND HAVEN THROUGH
THIS EVENING. SCA REMAINS SOUTH OF GRAND HAVEN THROUGH EARLY MONDAY.

&&

.HYDROLOGY...(350 AM EDT SUN NOV 6 2011)
NO HYDRO ISSUES FOR THE NEXT COUPLE OF DAYS. RAINFALL GREATER THAN
AN INCH IS POSSIBLE NORTH OF GRAND HAVEN TO MOUNT PLEASANT LINE MID
WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING NORTH OF GRAND HAVEN THROUGH THIS EVENING.
     SMALL CRAFT ADVISORY NORTH OF GRAND HAVEN FROM THIS EVENING
     THROUGH EARLY MONDAY MORNING.
     SMALL CRAFT ADVISORY SOUTH OF GRAND HAVEN THROUGH EARLY MONDAY
     MORNING.

&&

SYNOPSIS:     93
SHORT TERM:   93
LONG TERM:    WDM
AVIATION:     DUKE
MARINE:       93
HYDROLOGY:    93
Hazardous weather outlook, Nov 5, 6:15 AM EDT, 21 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
615 AM EDT SAT NOV 5 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
615 AM EDT SAT NOV 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-061015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
615 AM EDT SAT NOV 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:09 AM ESTSmall Craft AdvisoryGRR30 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.